# SDR 4028

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 14,816 hours, 14,816 cycles
- Engine: Cont IO520CB
- Engine time: 1,908 hours, 1,908 cycles
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Damaged
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CMH, RIGHT ENGINE LOST ALL OIL PRESSURE, PROPELLER FEATHERED AND ENGINE SHUT DOWN.  FOUND NR 2 CYLINDER PISTON WITH SIGNS OF DESTINATION, FUEL NOZZLE OK.
